advertisement
Question
Posted by: Pricilla | 2019/12/06

Climen

Hi Doc My gynae put me on climen after provera to bring back my period because I had a 6cm cyst on one ovary and it confused my whole cycle. It wo rked well but I'm almost done with first pack of climen and I'm very dizzy every day. Do you know maybe why? I'm almost 43 and have 2 children delivered via c section. Thanks and Regards Priscilla

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/12/09

It is possible that this is aside effect of Climen. Did your doctor say how long you should stay on it?


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement